MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO JP PERF DRN SIL FLT 7MM FULL; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO JP PERF DRN SIL FLT 7MM FULL; CATHETER, IRRIGATION
Model Number SU130-1310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer sample was not available for evaluation.It is vital to the investigation that the customer sample be available for examination and testing.A review of non-conformant data since (b)(6) 2022 to present was reviewed and no issues that could be related to the condition reported were found.The lot number reported was manufactured on (b)(6) 2021.This is the first incident reported for this lot due to broke.Since the complaint sample was not returned for evaluation, the root cause could not be identified with the information available.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.According to the instructions for use (ifu).¿drains or tubing should not be handled with any instruments.This can lead to tearing, warping, or weakening and subsequent breakage of the drain.To facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).Drains should be placed and removed carefully by hand only with a slow, steady pressure.Excessive force may result in breakage.During placement and removal of the drain, do not nick, cut, tear or otherwise damage the drain as this may lead to breakage.Leaving the drain implanted for any period of time which allows for tissue ingrowth around the drain and into the holes, may cause breakage on removal.¿ cardinal health will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
Two jp drains were removed.One was removed intact, but the second jp drain broke, and a piece was retained.There were no additional details or contact information received on medwatch mw5116310.

Brand Name
JP PERF DRN SIL FLT 7MM FULL
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key16865223
Report Number1423537-2023-00930
Device Sequence Number5460909
Product Code GBX
UDI-Device Identifier10192253022360
UDI-Public10192253022360
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-1310
Device Catalogue NumberSU130-1310
Device Lot Number1211291
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date05/03/2023
Date Device Manufactured09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown